Volterra equation for pricing and hedging in a regime switching market
Anindya Goswami () and
Ravi Kant Saini
Cogent Economics & Finance, 2014, vol. 2, issue 1, 1-11
Abstract:
It is known that the risk minimizing price of European options in Markov-modulated market satisfies a system of coupled PDE, known as generalized B-S-M PDE. In this paper, another system of equations, which can be categorized as a Volterra integral equations of second kind, are considered. It is shown that this system of integral equations has smooth solution and the solution solves the generalized B-S-M PDE. Apart from showing existence and uniqueness of the PDE, this IE representation helps to develop a new computational method. It enables to compute the European option price and corresponding optimal hedging strategy by using quadrature method.
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1080/23322039.2014.939769 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:oaefxx:doi:10.1080/23322039.2014.939769
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/OAEF20
DOI: 10.1080/23322039.2014.939769
Access Statistics for this article
Cogent Economics & Finance is currently edited by Steve Cook, Caroline Elliott, David McMillan, Duncan Watson and Xibin Zhang
More articles in Cogent Economics & Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().